Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BlackBetty

Did anyone's acne get worse on accutane?

yes, but it made my face better while on tane but afterwards it came back like massive cystic acne so i had to go on scond course. after second course it is coming back. but this time i have heaps of scars and red marks. also i have a new skin diseas but dont know what it is. it comes back in the same spot red and ichy looks likes little red dots. its so annoying

Share this post


Link to post
Share on other sites

Hello, i am 19 years old and i have suffered from acne since i was 13. I have tons and tons of cysts and i am thinking about going on the drug "Accutane". Does anyone know if it damages your liver?!?!. :shifty:

Share this post


Link to post
Share on other sites

Hello, i am 19 years old and i have suffered from acne since i was 13. I have tons and tons of cysts and i am thinking about going on the drug "Accutane". Does anyone know if it damages your liver?!?!. :shifty:

You get blood tests done to make sure its not damaging your health.

Share this post


Link to post
Share on other sites

It can damage your liver, it's rather rare but its still possible, especially if you had someone in your family with bad liver or whatever...

Yes acne gets MUCH Worse... MUCH worse while you're on treatment.. MUCH

Share this post


Link to post
Share on other sites

I'm 3 months in mate.. And it's never hurt me physically this much. I got a horrible cystic acne all of the sudden from accutane.. Breaking out like there's no tommrow..

Share this post


Link to post
Share on other sites

Acne fulminans ? seriously? wow, that really doesn't make sense tho? I don't get how it could do that, does it get rid of it to or what hah

Share this post


Link to post
Share on other sites

Acne fulminans ? seriously? wow, that really doesn't make sense tho? I don't get how it could do that, does it get rid of it to or what hah

But that is very rare, and in the majority of cases it forms, it's always in guys.

Share this post


Link to post
Share on other sites

I learnt one of my friends did Accutane and her acne became worse. Oddly enough, she is using Proactiv which she says is clearing her up. I guess it depends on the individual and what works/helps each person varies.

Share this post


Link to post
Share on other sites

It depends on what you mean by "never got better." How long are we talking about? Lots of people go for months through the "initial breakout" which can be pretty bad. Then it gets better.

Share this post


Link to post
Share on other sites

My daughter's skin didn't get better until the 4th month, so don't give up. She's on her 5th month now and looking really good. She took 60mg the whole time, and weighs about 110.

I think it all depends on how oily your skin is, and how much crap is under the skin. My daughter's pores were so clogged it was ridiculous. You could see all these bumps under the skin, and obviously they're not just going to disappear. Even when she started getting better, you could still see that there were more bumps under the skin that were going to have to come up.

Her friends have started commenting on how good her skin looks now, and believe me, 3 mos ago the pimples and whiteheads were everywhere.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×